# SDR VNAA202308180011

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON RIB LEADING EDGE SS57.16 AT RH WING.  RIB LEADING EDGE SS57.16 AT RH WING WAS REPLACED CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01 AND SRM 51-42-20-001-001-A01
